Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 29
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    de Freitas, Maria Aguieiras A. Nikiforov, Vladimir and Patuzzi, Laura 2016. Maxima of the Q-index: Graphs with no Ks,t. Linear Algebra and its Applications, Vol. 496, p. 381.

    Wang, Xiuwen and Lin, Qizhong 2016. Multicolor bipartite Ramsey numbers of <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals="" xmlns:sa=""><mml:msub><mml:mrow><mml:mi>K</mml:mi></mml:mrow><mml:mrow><mml:mi>t</mml:mi><mml:mo>,</mml:mo><mml:mi>s</mml:mi></mml:mrow></mml:msub></mml:math> and large <mml:math altimg="si2.gif" display="inline" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals="" xmlns:sa=""><mml:msub><mml:mrow><mml:mi>K</mml:mi></mml:mrow><mml:mrow><mml:mi>n</mml:mi><mml:mo>,</mml:mo><mml:mi>n</mml:mi></mml:mrow></mml:msub></mml:math>. Discrete Applied Mathematics,

    Bukh, Boris 2015. Random algebraic construction of extremal graphs. Bulletin of the London Mathematical Society, p. bdv062.

    Peng, Xing Tesoro, Rafael and Timmons, Craig 2015. Bounds for generalized Sidon sets. Discrete Mathematics, Vol. 338, Issue. 3, p. 183.

    Allen, Peter Keevash, Peter Sudakov, Benny and Verstraëte, Jacques 2014. Turán numbers of bipartite graphs plus an odd cycle. Journal of Combinatorial Theory, Series B, Vol. 106, p. 134.

    Anstee, Richard P. Koch, Christina Raggi, Miguel and Sali, Attila 2014. Forbidden Configurations and Product Constructions. Graphs and Combinatorics, Vol. 30, Issue. 6, p. 1325.

    Beutel, Alex Xu, Wanhong Guruswami, Venkatesan Palow, Christopher and Faloutsos, Christos 2013. Proceedings of the 22nd international conference on World Wide Web - WWW '13. p. 119.

    Blagojević, Pavle V. M. Bukh, Boris and Karasev, Roman 2013. Turán numbers for K s,t -free graphs: Topological obstructions and algebraic constructions. Israel Journal of Mathematics, Vol. 197, Issue. 1, p. 199.

    BALL, SIMEON and PEPE, VALENTINA 2012. Asymptotic Improvements to the Lower Bound of Certain Bipartite Turán Numbers. Combinatorics, Probability and Computing, Vol. 21, Issue. 03, p. 323.

    Gashkov, Sergey B and Sergeev, Igor' S 2012. A method for deriving lower bounds for the complexity of monotone arithmetic circuits computing real polynomials. Sbornik: Mathematics, Vol. 203, Issue. 10, p. 1411.

    Гашков, Сергей Борисович Gashkov, Sergey Borisovich Сергеев, Игорь Сергеевич and Sergeev, Igor' Sergeevich 2012. Об одном методе получения нижних оценок сложности монотонных арифметических схем, вычисляющих действительные многочлены. Математический сборник, Vol. 203, Issue. 10, p. 33.

    Balogh, József and Samotij, Wojciech 2011. The number of K m,m -free graphs. Combinatorica, Vol. 31, Issue. 2, p. 131.

    Blagojević, Pavle Bukh, Boris and Karasev, Roman 2011. Turán numbers for Ks,t-free graphs: topological obstructions and algebraic constructions. Electronic Notes in Discrete Mathematics, Vol. 38, p. 141.

    Lin, Qizhong and Li, Yusheng 2011. Multicolor bipartite Ramsey number of C4 and large Kn, n. Journal of Graph Theory, Vol. 67, Issue. 1, p. 47.

    Pettie, Seth 2011. Degrees of nonlinearity in forbidden 0–1 matrix problems. Discrete Mathematics, Vol. 311, Issue. 21, p. 2396.

    Bohman, Tom and Keevash, Peter 2010. The early evolution of the H-free process. Inventiones mathematicae, Vol. 181, Issue. 2, p. 291.

    Fujita, Shinya Magnant, Colton and Ozeki, Kenta 2010. Rainbow Generalizations of Ramsey Theory: A Survey. Graphs and Combinatorics, Vol. 26, Issue. 1, p. 1.

    Nikiforov, Vladimir 2010. A contribution to the Zarankiewicz problem. Linear Algebra and its Applications, Vol. 432, Issue. 6, p. 1405.

    Lin, Qizhong and Li, Yusheng 2009. Bipartite Ramsey numbers involving large <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:msub><mml:mrow><mml:mi>K</mml:mi></mml:mrow><mml:mrow><mml:mi>n</mml:mi><mml:mo>,</mml:mo><mml:mi>n</mml:mi></mml:mrow></mml:msub></mml:math>. European Journal of Combinatorics, Vol. 30, Issue. 4, p. 923.

    Sun, Yuqin and Li, Yusheng 2009. Size bipartite Ramsey numbers. Discrete Mathematics, Vol. 309, Issue. 5, p. 1060.

  • Combinatorics, Probability and Computing, Volume 5, Issue 1
  • March 1996, pp. 29-33

An Upper Bound on Zarankiewicz' Problem

  • Zoltán Füredi (a1)
  • DOI:
  • Published online: 01 September 2008

Let ex(n, K3,3) denote the maximum number of edges of a K3,3-free graph on n vertices. Improving earlier results of Kővári, T. Sós and Turán on Zarankiewicz' problem, we obtain that Brown's example for a maximal K3,3-free graph is asymptotically optimal. Hence .

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]W. G. Brown (1966) On graphs that do not contain a Thomsen graph. Canad. Math. Bull. 9 (1966), 281289.

[6]P. Erdős and A. H. Stone (1946) On the structure of linear graphs. Bull. Amer. Math. Soc. 52, 10871091.

[7]Z. Füredi (1996) New asymptotics for bipartite Turän numbers. J. Combin. Th., Ser. A to appear.

[8]Z. Füredi (1996) On the number of edges of quadrilateral-free graphs. J. Combin. Th., Ser. B to appear.

[12]M. Mörs (1981) A new result on the problem of Zarankiewicz, J. Combin. Th., Ser. A31, 126130.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *